# SDR SWIA2020021148418

- Difficulty date: January 3, 2020
- Submitted: February 11, 2020
- Operation: Air carrier
- Aircraft: N746SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10202
- Aircraft time: 41,359 hours, 26,444 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*PAX DOOR INNER HANDLE CRACKED AT SHAFT.   (C-CHECK) RO 2/07/2020   REMOVED AND INSTALLED NEW FROM STOCK PAX DOOR INNER HANDLE REF CRJ700 AMM.
